Thomas Blann
Second-Order Modular Forms with Characters
Blann, Thomas; Diamantis, Nikolaos
Authors
Professor NIKOLAOS DIAMANTIS NIKOLAOS.DIAMANTIS@NOTTINGHAM.AC.UK
PROFESSOR OF PURE MATHEMATICS
Abstract
We introduce spaces of second-order modular forms for which the relevant action involves characters. We compute the dimensions of these spaces by constructing explicit bases.
Citation
Blann, T., & Diamantis, N. (2012). Second-Order Modular Forms with Characters. In Fourier Analysis and Number Theory to Radon Transforms and Geometry (55-66). Springer. https://doi.org/10.1007/978-1-4614-4075-8_4
Online Publication Date | Jan 1, 2012 |
---|---|
Publication Date | Jul 30, 2012 |
Deposit Date | Aug 12, 2023 |
Publisher | Springer |
Pages | 55-66 |
Series Title | Developments in Mathematics |
Series Number | 28 |
Book Title | Fourier Analysis and Number Theory to Radon Transforms and Geometry |
ISBN | 978-1-4614-4074-1 |
DOI | https://doi.org/10.1007/978-1-4614-4075-8_4 |
Public URL | https://nottingham-repository.worktribe.com/output/23559326 |
Publisher URL | https://link.springer.com/chapter/10.1007/978-1-4614-4075-8_4 |
You might also like
Period-like polynomials for L-series associated with half-integral weight cusp forms
(2024)
Journal Article
L-values of harmonic Maass forms
(2024)
Journal Article
Analogues of the Bol operator for half-integral weight weakly holomorphic modular forms
(2023)
Journal Article
L-Series of Harmonic Maass Forms and a Summation Formula for Harmonic Lifts
(2022)
Journal Article
Derivatives of L-series of weakly holomorphic cusp forms
(2022)
Journal Article